# SDR AALA202411191792

- Difficulty date: October 3, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE STR 23L BETWEEN FR 69 AND FR 70 IN AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
